Schizophrenia.com

Negative symptoms schizophrenic breakdowns

Iv been on geodon thought it was working really well but then I had a bad episode :frowning: other than my episode breakdown iv been great. Although when I have a breakdown (thought these would stop) I turn my world upside down and everyone around me :frowning: 24/female

Sorry to hear, I am also taking geodon at the moment and its working great so far. Do you know what caused the episode and also what dosage you were taking? take care

I’m sorry you having this hit you. I hate to say it, but sometimes, even when you do everything right, you still get hit with a glitch.

The best thing you can do is tell your caregivers that your hitting a glitch and be patent and talk to the doc. Also, sometimes a high med dose can mimic negative symptoms.

I hit a really bad patch of negative symptom that I’m still sort of pulling out of. It eased up as soon as my Seroquel was cut almost in half and other meds were added.

since you mentioned negative symptom you reminded me that i used to suffer from 24/7 negative symptoms/dysphoria…but that has improved to become more of episodic rather than 24/7 and i am thankful for the help i got from meds and my family…now i am trying to talk to more people either on skype/work or in real life…but talking is definitely still a problem for me

1 Like

excuse me im sorry Its ziprasidone (generic for geodon) 20 mg. Maybe I should take the name brand if it makes a diff in generic& non? My episodes start of slow in the morning little things bother me and I start feeling agitated & feeling good back&forth then when the evening hits I breakdown …

Does serequel seem to help you alot?

Hi, interesting i take ziprasidone as well but i just say geodon. My doc just raised my dose to 40mg and now when i take it i start to feel very weak and fatigued. Its been bugging me now and hopefully my body will adapt towards it eventually. I feel good and odd throughout the day as well but i don’t get an episode (knock on wood).

1 Like

My last episode/relapse or true relapse in eight years was on Geodon. It induced side effects almost exactly like psychosis that I hadn’t had prior to taking it and i was forced to take it so I just went along until It drove me nuts and I couldnt handle it, was readmitted and put on abilify went home and was ok for the next 8 years pretty much. I recall being forced to take it twice a day and being told I was thought to have Bipolar at the time.

I was threatened forced injections though I simply expressed I had a bad feeling it wouldnt work and I gave it a try well I was forced to give it a try and it made me soooo ill it nearly ruined me. It caused me to have command hallucinations which I’ve never had and the first episode of ever hearing voices was after put on 80mgs twice a day I think, either 160 or 120 mgs a day. It was like Prozac and how it affected my mother back when she was in her twenties it had permanent psychological or maybe physical damage because after that first isolated episode of hearing voices, not being able to express it to doctors etc and then coming home and relapsing within 3 days…hearing a female screaming in my head in pity about my treatment like 'She looks horrible. She can barely talk. Don’t worry you’ll get out. Cheer up. Their not going to get her follow up they are not even looking at her…"

I mean that made me worse off than the mania I had prior to being admitted. My mania wasn’t even that severe I was expressing frustration when I broke a couple of my mom’s things. It was existential angst, I had just dropped out of HS because I hated it. IDK. I just dont care anymore dont even know why I post on here dont even know what i am anymore or what the point is…what a depressing world.

I had broadcast hallucinations while taking Geodon about 24/7 and never on any other medication or without any medication at all. Geodon CAUSED IT. At least before medication I’d have over 6 months before a stresser could potentiate a relapse I mean they’re not doiing their jobs I havent been helped I have been so much more harmed than helped but I dont even know what help is supposed to look like.

2 Likes

Your story is very interesting . I post on here because there are other people with close to the same issues… so your not alone. Iv only been on geodon for 3 weeks now I feel like its getting weaker… I dont want to up my dosage bc what you have experienced sounds freaky I have only heard voices replaced w others real words so I havnt heard any alone yet & I hope I dont. I also got out of hs bc of my mental problems but I wasnt diagnosed till my early 20s I have two kids now & sometimes its really hard to raise them when I start thinking negative & I also get like what is the point for anything? Why should I do this do that I could die tommorow il just stay in my room & no one cares everyone is so lucky they are peachy & dont have mental problems but you have to just love yourself & do things for you that make YOU happy & before you know it life gets better I know medicine has to work & it may take awhile but youll find the right one. Good luck to you. Godbless

sending big hugs and lots of extra strength…know that others care!!!

1 Like